On coinduced corepresentations

Wilson W.H. (1978) On coinduced corepresentations. Bulletin of the Australian Mathematical Society, 18 1: 99-103. doi:10.1017/S0004972700007851

Author Wilson W.H.
Title On coinduced corepresentations
Journal name Bulletin of the Australian Mathematical Society   Check publisher's open access policy
ISSN 1755-1633
Publication date 1978-01-01
Sub-type Article (original research)
DOI 10.1017/S0004972700007851
Open Access Status
Volume 18
Issue 1
Start page 99
End page 103
Total pages 5
Subject 2600 Mathematics
Abstract We prove a Frobenius reciprocity type theorem for coinduced comodules.
Q-Index Code C1
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 13 Sep 2016, 11:10:34 EST by System User